# SDR USAA920080005

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6041025
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - CRACKED VERTICAL BEAM WEB, BS 178, LBL 17, WL 224.  REPAIRED VERTICAL BEAM WEB, BS 178, LBL 17, WL 224 IAW B737 SRM 53-10-08-2R12.
